Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 7, 2025, 9:58 PM CDT for McIntosh County, Okmulgee County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 9:58 PM CDT (02:58 UTC)
- Expired
- Jul 8, 2025, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties McIntosh County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1485 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
568
WGUS54 KTSA 080258
FFWTSA
OKC091-111-080600-
/O.NEW.KTSA.FF.W.0052.250708T0258Z-250708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
958 PM CDT Mon Jul 7 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southern Okmulgee County in northeastern Oklahoma...
Northwestern McIntosh County in southeastern Oklahoma...
* Until 100 AM CDT.
* At 958 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Okmulgee... Henryetta...
Morris... Dewar...
Schulter... Grayson...
Hoffman... Okmulgee State Park...
Bryant... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3538 9599 3538 9609 3555 9609 3555 9612
3563 9613 3566 9572 3536 9580 3537 9598
3538 9598
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
281
WGUS74 KTSA 080557
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1257 AM CDT Tue Jul 8 2025
OKC091-111-080607-
/O.EXP.KTSA.FF.W.0052.000000T0000Z-250708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh OK-Okmulgee OK-
1257 AM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING
FOR SOUTHERN OKMULGEE AND NORTHWESTERN MCINTOSH COUNTIES...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
&&
LAT...LON 3538 9599 3538 9609 3555 9609 3555 9612
3563 9613 3566 9572 3536 9580 3537 9598
3538 9598
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 9:14 PM CDT, 44 minutes earlier. Its key messages:
- Issued at 1250 PM CDT Mon Jul 7 2025
- Daily rain and storm chances will continue through the next week with higher chances through Tuesday and again next weekend.
- Organized severe weather is not expected. However, storms will be capable of producing localized heavy rainfall and gusty winds.
- Afternoon heat indices will creep up into the 95-105F range toward the latter half of next week, with a weak cold front possible by next weekend.
Area forecast discussion, Jul 7, 9:14 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
914 PM CDT Mon Jul 7 2025
...New SHORT TERM...
.KEY MESSAGES...
Issued at 1250 PM CDT Mon Jul 7 2025
- Daily rain and storm chances will continue through the next week
with higher chances through Tuesday and again next weekend.
- Organized severe weather is not expected. However, storms
will be capable of producing localized heavy rainfall and
gusty winds.
- Afternoon heat indices will creep up into the 95-105F range toward
the latter half of next week, with a weak cold front
possible by next weekend.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 914 PM CDT Mon Jul 7 2025
A compact mid level low located over central/eastern Oklahoma was
slowly moving eastward as of mid evening. At the same time, a deep
moisture plume from the Texas Gulf coast, resided across eastern
Oklahoma and northwest Arkansas. The combination of these features
along with continued elevated instability were allowing for
scattered showers and convection to remain ongoing across
northeast Oklahoma and northwest Arkansas. With the movement of
the compact low and marginal flow aloft, slower storm motions were
creating areas of heavy rainfall and a localized flood potential.
Overnight tonight, the mid level compact low and its associated
wind shift is expected to continue its eastward path into
southeast Oklahoma and northwest Arkansas by 12z Tuesday. With the
disturbance holding over the region tonight, will continue shower
and thunderstorm chances mainly along and east of the associated
wind shift south/east of Interstate 44 through northwest Arkansas.
There could be an uptick in coverage toward sunrise Tuesday
morning and will carry slightly higher PoPs for that time period.
A locally heavy rain threat will remain overnight with the deep
moisture plume across the eastern half of the CWA. Also with the
moisture in place , temperatures tonight look to remain in the
70s for most locations.
For the evening update, have adjusted PoPs based on the mentioned
above and the movement of the compact low. Also, have tweaked
hourly temp/dewpoint trends for tonight to account for latest obs.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 1250 PM CDT Mon Jul 7 2025
The upper level high over the Desert Southwest will shift
slightly to the northwest and strengthen over the next 24 hours.
Meanwhile, the tail end of an upper level trough will clip the
area Tuesday as its parent low passes well to the north. With
modest instability, deep moisture, and slightly improved wind
shear, a few lines of showers and thunderstorms are expected to
develop. Widespread severe weather is not anticipated, but a
couple of storms may produce marginally severe wind. Areas of very
heavy rainfall may occur, but at this time significant flooding
is not expected. Storm activity may continue into Wednesday,
especially for SE Oklahoma and NW Arkansas, before diminishing.
Highs the next two days will be in the upper 80s to low 90s with
lows in the lower 70s.
Shortwave ridging builds in Thursday with a mostly dry day outside
of a few very isolated diurnal showers. Temperatures will warm into
the low to mid 90s, with afternoon heat indices of 95-105F. Friday
will also be quite warm, but ensemble guidance is in good agreement
that showers and storms will increase by late in the day, with
several rounds of showers and storms through the weekend.
Temperatures will drop back into the upper 80s to low 90s, with
ensemble guidance keeping any extreme summer heat away from the area
for the foreseeable future.
&&
.AVIATION...
(00Z TAFS)
Issued at 625 PM CDT Mon Jul 7 2025
Near persistent pattern through the forecast period. Ongoing
showers and storms gradually wane by late evening with VFR
conditions prevailing. Brief light fog could develop given the
rainfall footprint but confidence is low. Scattered to numerous
showers and storms develop again on Tuesday with potential flight
level impacts primarily during the afternoon hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 92 72 92 / 80 30 30 10
FSM 75 91 74 93 / 60 60 30 30
MLC 74 90 71 91 / 40 50 30 20
BVO 70 91 69 91 / 60 40 30 10
FYV 70 88 69 88 / 50 60 30 30
BYV 69 89 69 88 / 40 60 30 30
MKO 73 89 72 91 / 60 40 30 20
MIO 71 88 70 90 / 40 40 30 20
F10 72 89 71 92 / 60 40 30 20
HHW 73 90 72 92 / 30 60 20 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...20
LONG TERM....06
AVIATION...07Hazardous weather outlook, Jul 7, 5:03 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 503 PM CDT Mon Jul 7 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 503 PM CDT Mon Jul 7 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Late Afternoon and Tonight. THUNDERSTORM WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Isolated to scattered showers and thunderstorms will continue into the evening hours across much of eastern Oklahoma and northwest Arkansas. Gusty to locally strong winds, and dangerous lightning, will exist within the stronger storms. Slower storm motions combined with ample amounts of moisture will also create a heavy rain threat into this evening. Much of this activity is expected to weaken mid to late evening, however a slight chance of storms remains into the overnight hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY THROUGH SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Daily storm chances are expected for much of the next seven days. The highest chance will likely be Tuesday, with a limited severe potential for locally damaging winds and also a heavy rain threat. Thursday will be somewhat warmer and drier with afternoon heat indices of 95 to 105 degrees. Additional daily storm chances continue Friday into the weekend with a frontal boundary forecast to approach the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 7, 5:36 PM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
536 PM CDT Mon Jul 7 2025
OKZ060-064-066-067-070-072315-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
536 PM CDT Mon Jul 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CREEK...WAGONER...
NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE AND TULSA COUNTIES THROUGH
615 PM CDT...
At 535 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southwest of Sand Springs to 3 miles west
of Porter. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sand Springs... Broken Arrow...
Sapulpa... Wagoner...
Jenks Riverside Airport... Liberty...
Redbird... Coweta...
Tulsa... Mounds...
Tulsa International Airport... Stonebluff...
Hectorville... Leonard...
Jenks... Glenpool...
Bixby... Porter...
Kellyville... Kiefer...
This includes Interstate 44 between mile markers 200 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9614 3616 9600 3623 9600 3625 9595
3619 9581 3616 9581 3616 9576 3594 9527
3590 9528 3589 9527 3576 9607 3603 9643
TIME...MOT...LOC 2235Z 246DEG 17KT 3607 9619 3589 9558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 5:38 PM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
538 PM CDT Mon Jul 7 2025
OKZ054-072315-
Osage OK-
538 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE COUNTY
THROUGH 615 PM CDT...
At 538 PM CDT, Doppler radar indicated a strong thunderstorm over
Wynona, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Barnsdall... Pershing...
Wynona... Tallant...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3661 9600 3634 9617 3647 9649 3662 9639
3663 9600
TIME...MOT...LOC 2238Z 275DEG 13KT 3653 9633
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 6:11 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
611 PM CDT Mon Jul 7 2025
OKZ060>062-064-067-072345-
Tulsa OK-Rogers OK-Mayes OK-Creek OK-Wagoner OK-
611 PM CDT Mon Jul 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...EAST CENTRAL
CREEK...SOUTHWESTERN MAYES...NORTHERN WAGONER AND SOUTHEASTERN TULSA
COUNTIES THROUGH 645 PM CDT...
At 611 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Jenks Riverside Airport to 6 miles west of
Wagoner. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Broken Arrow... Sapulpa...
Inola... Mazie...
Verdigris... Jenks Riverside Airport...
Coweta... Tulsa...
Tulsa International Airport... Chouteau...
Jenks... Glenpool...
Catoosa... Bixby...
Murphy... Tiawah...
Oneta... Turley...
Wagoner...
This includes Interstate 44 between mile markers 212 and 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9512 3593 9545 3596 9614 3616 9602
3617 9600 3620 9600 3624 9598 3628 9551
TIME...MOT...LOC 2311Z 223DEG 12KT 3605 9599 3599 9549
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 7:08 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
708 PM CDT Mon Jul 7 2025
ARZ029-OKZ072-076-080045-
Sebastian AR-Sequoyah OK-Le Flore OK-
708 PM CDT Mon Jul 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SEBASTIAN...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES THROUGH 745
PM CDT...
At 708 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Muldrow to 2 miles east of
Bonanza. Movement was northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Arkoma... Central City...
Pocola... Braden...
Mill Creek... Rye Hill...
Barling... Roland...
Moffett... Bonanza...
Jenson... Cottonwood...
Fort Smith... Fort Smith Regional Airport...
Muldrow...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 316 and 325.
Interstate 540 between mile markers 7 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3519 9443 3530 9467 3548 9464 3537 9433
3536 9432 3536 9429 3533 9422
TIME...MOT...LOC 0008Z 208DEG 9KT 3534 9462 3524 9439
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 7:30 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
730 PM CDT Mon Jul 7 2025
ARZ011-080115-
Madison AR-
730 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MADISON COUNTY THROUGH
815 PM CDT...
At 730 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Huntsville, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Aurora... Huntsville...
Witter... Georgetown...
Japton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3600 9389 3615 9383 3612 9358 3590 9366
TIME...MOT...LOC 0030Z 285DEG 13KT 3605 9379
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 7:42 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 PM CDT Mon Jul 7 2025
OKZ064-080115-
Creek OK-
742 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CREEK COUNTY
THROUGH 815 PM CDT...
At 742 PM CDT, Doppler radar indicated a strong thunderstorm near
Bristow, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Depew... Slick...
Bristow...
This includes Interstate 44 between mile markers 184 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3580 9652 3592 9646 3590 9618 3572 9626
TIME...MOT...LOC 0042Z 285DEG 13KT 3586 9642
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:42 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jul 7, 7:43 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 3 hr |
| Jul 7, 9:54 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee | 3 hr |
| Jul 8, 5:34 AM CDT | Areal Flood Advisory | TSA | Muskogee, Sequoyah | 4 hr |
| Jul 8, 6:45 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 4 hr |
| Jul 8, 7:46 AM CDT | Areal Flood Advisory | TSA | LeFlore | 46 min |
| Jul 8, 8:21 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 2 hr |
| Jul 8, 8:28 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| Jul 8, 8:32 AM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jul 8, 8:50 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, Sequoyah | 20 min |
| Jul 8, 9:10 AM CDT | Flash Flood Warning | TSA | Adair, Haskell, Sequoyah | 5 hr |
| Jul 8, 10:25 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 2 hr |
| Jul 8, 10:44 AM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jul 8, 10:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Jul 8, 10:59 AM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| Jul 8, 11:11 AM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Jul 8, 11:26 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Jul 8, 11:50 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 12 hr |
| Jul 8, 11:53 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jul 8, 12:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Jul 8, 1:31 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jul 8, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Jul 8, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 8, 2:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Jul 8, 2:07 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Jul 8, 2:12 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 7 hr |
| Jul 8, 2:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Jul 8, 2:16 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Jul 8, 2:25 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 8, 2:29 PM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
| Jul 8, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Jul 8, 2:38 PM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jul 8, 2:41 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 3 hr |
| Jul 8, 2:52 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 23 min |
| Jul 8, 2:57 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Jul 8, 3:01 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jul 8, 3:29 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 8, 3:35 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 8, 4:01 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Jul 8, 4:23 PM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.